# SDR UPS06M48025

- Difficulty date: July 30, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 71,564 hours, 11,685 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C LT IB FLAP OB SEGMENT LOWER SURFACE OB SIDE EDGE WORN.     LT IB FLAP OB SEGMENT LWR OB SIDE SKIN REMOVED IAW SRM51-35-01 VOLII REV38. NEW SKIN FAB USING 2024-T3 0.040 INCH IAW DWG ARC3098.  NEW SKIN ALODINE AND PRIME IAW SRM51-21-01 VOLII REV38. OK TO INSTALL.  NEW SKIN INSTALLED IAW SRM51-35-01 VOLII REV38.
